# SDR IPXA2022031580143

- Difficulty date: March 14, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 90,131 hours, 16,732 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAIN CRUISE FLIGHT AT FL 320 THE LEVEL 1 " AVNCS FAN OVRD " ANNUNCIATED.C/W FRM/FIM 21-26-04-00 TO BLK 7 NO FAULTS NOTED AND C/W 21-26-02-00 TO BLK 4 " SYSTEM OK ". MESSAGE EXTINGUISHED ON DESCENT, COULD NOT DUPLICATE.
